# SDR HEEA955162

- Difficulty date: June 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N60951
- Make and model: Snias AS350B2
- Aircraft serial: 2771
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bearing
- Part number: 704A33651157
- Condition: Defective
- Location: Transmission
- Part time: 478 hours
- Component: 350A37000402
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING SLINGING GREASE. REPLACED WITH NEW BEARING
